MolluscaBase taxon details

Hanleyanus amboynensis (Deshayes, 1855)

878429  (urn:lsid:marinespecies.org:taxname:878429)

accepted
Species
marine
(ofTellina amboynensis Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 366 [details]   
MolluscaBase (2018). Hanleyanus amboynensis (Deshayes, 1855). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=878429 on 2018-12-13
Date
action
by
2016-06-05 12:56:10Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofTellina amboynensis Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 366 [details]   

basis of record Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, <i>Compendium of bivalves</i> 2. Harxheim: ConchBooks. 907 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality